MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1613C146E
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Photo evaluation summary: four (4) images were received capturing damage to the product shelf carton.The product identification on the shelf carton label matched that on gch.The reported deformation in-vivo could not be confirmed based on the images received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an endovascular aortic repair procedure using a stent graft etlw1613c146e endur ii limb, the device stopped advancing.The delivery system was found to be damaged, causing a kink.The patient was being treated for an aneurysm with a size of 58 millimeters.A bifurcated graft was successfully deployed through percutaneous access via the right common femoral artery.The gate was cannulated, and a stiff wire was positioned for limb delivery.The device was prepped in the standard manner and initially placed on a.045 steerant wire, but it stopped advancing.It was stated there was no damage noted to the device during prep, but the device was not fully inspected at the time.After removal and after being wiped down it was reintroduced but the same issue occurred.A new graft 1613124 was then opened, successfully advanced, and delivered.Investigation revealed that the box containing the graft was damaged, which appeared to have caused the kink in the delivery system.It is believed that the box was delivered already damaged, but the damage was only noted after the procedure.No harm was caused to the patient, and the procedure was completed safely.Another graft was deployed to resolve the event.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Device evaluation summary: :no kinking or other deformation was evident to the device.A 0.035-inch guidewire was loaded via the taper tip and exited the backend luer with no resistance noted.The shelf carton was not received for analysis.It was not possible to confirm the reported deformation in vivo or shipping damage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21686040
Report Number9612164-2025-01509
Device Sequence Number8668133
Product Code MIH
UDI-Device Identifier00763000519940
UDI-Public00763000519940
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETLW1613C146E
Device Catalogue NumberETLW1613C146E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale